Alert archive / Louisiana / Wind Advisories in 2006
Wind Advisory 1, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Mar 9, 2006, 3:44 AM CST for 12 parishes in Louisiana; 5 counties in Mississippi. It took effect at Mar 9, 2006, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2006, 3:44 AM CST (09:44 UTC)
- In effect from
- Mar 9, 2006, 10:00 AM CST
- Expired
- Mar 9, 2006, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLIX 090944 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 344 AM CST THU MAR 9 2006 ...STRONG AND GUSTY WINDS EXPECTED ACROSS EXTREME SOUTHEAST LOUISIANA TODAY... .WINDS WILL INCREASE TODAY ACROSS THE AREA WITH SPEEDS REACHING 25 TO 35 MPH AND GUSTY LATE THIS MORNING THROUGH THE AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. LAZ046-049-056>070-091800- /O.NEW.KLIX.WI.Y.0001.060309T1600Z-060310T0000Z/ IBERVILLE-ASCENSION-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST- UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...PLAQUEMINE...WHITE CASTLE...GONZALES... DONALDSONVILLE...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE... LUTCHER...GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND... LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS... BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE... CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW... PORT SULPHUR...EMPIRE...YSCLOSKEY 344 AM CST THU MAR 9 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. STRONG SOUTHERLY WINDS WILL INCREASE THIS MORNING...REACHING 25 TO 35 MPH SUSTAINED WITH GUSTS TO AROUND 40 MPH AHEAD OF AN APPROACHING COLD FRONT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON AND DIMINISH RAPIDLY THIS EVENING. THE STRONGEST WINDS AND GUSTS CAN BE EXPECTED ON ELEVATED BRIDGES...OVERPASSES...AND NEAR OPEN BODIES OF WATER. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA...ESPECIALLY THOSE IN HIGH-PROFILE VEHICLES. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. BOATERS ALSO SHOULD EXERCISE EXTREME CAUTION IF VENTURING ONTO AREA LAKES AND RIVERS TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES AND LARGER RIVERS HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. IN ADDITION...EXTRA PRECAUTIONS SHOULD BE TAKEN IN TEMPORARY OR DAMAGED HOUSING ACROSS THE AREA. THESE STRUCTURES MAY BE MORE VULNERABLE TO THE STRONG WINDS EXPECTED TODAY. A WIND ADVISORY MEANS THAT WINDS OF 26 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION WHEN DRIVING OR VENTURING ONTO AREA LAKES AND RIVERS. $$
3 follow-up statements
000 WWUS74 KLIX 091803 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1203 PM CST THU MAR 9 2006 ...STRONG AND GUSTY WINDS EXPECTED TO CONTINUE ACROSS EXTREME SOUTHEAST LOUISIANA THIS AFTERNOON... .SOUTH WINDS AROUND 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED THROUGH THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT. LAZ046-049-056>070-100000- /O.CON.KLIX.WI.Y.0001.000000T0000Z-060310T0000Z/ IBERVILLE-ASCENSION-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST- UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...PLAQUEMINE...WHITE CASTLE...GONZALES... DONALDSONVILLE...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE... LUTCHER...GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND... LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS... BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE... CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW... PORT SULPHUR...EMPIRE...YSCLOSKEY 1203 PM CST THU MAR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG SOUTHERLY WINDS...REACHING 25 TO 35 MPH SUSTAINED WITH GUSTS TO AROUND 40 MPH...ARE LIKELY AHEAD OF AN APPROACHING COLD FRONT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS BEFORE DIMINISHING RAPIDLY THIS EVENING. THE STRONGEST WINDS AND GUSTS CAN BE EXPECTED ON ELEVATED BRIDGES... OVERPASSES...AND NEAR OPEN BODIES OF WATER. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA...ESPECIALLY THOSE IN HIGH-PROFILE VEHICLES. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. BOATERS ALSO SHOULD EXERCISE EXTREME CAUTION IF VENTURING ONTO AREA LAKES AND RIVERS TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES AND LARGER RIVERS HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. IN ADDITION...EXTRA PRECAUTIONS SHOULD BE TAKEN IN TEMPORARY OR DAMAGED HOUSING ACROSS THE AREA. THESE STRUCTURES MAY BE MORE VULNERABLE TO THE STRONG WINDS EXPECTED TODAY. A WIND ADVISORY MEANS THAT WINDS OF 26 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION WHEN DRIVING OR VENTURING ONTO AREA LAKES AND RIVERS. $$
000 WWUS74 KLIX 091833 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1233 PM CST THU MAR 9 2006 ...STRONG AND GUSTY WINDS EXPECTED TO CONTINUE ACROSS SOUTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI THIS AFTERNOON... .SOUTH WINDS AROUND 25 TO 35 MPH WITH HIGHER GUSTS ARE EXPECTED THROUGH THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT. LAZ034>040-047-048-050-MSZ068>071-077-100000- /O.EXA.KLIX.WI.Y.0001.000000T0000Z-060310T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE- LIVINGSTON-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL... MANDEVILLE...COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY... BATON ROUGE...DENHAM SPRINGS...WALKER...CENTREVILLE...WOODVILLE... GLOSTER...LIBERTY...CROSBY...MCCOMB...TYLERTOWN...PICAYUNE 1233 PM CST THU MAR 9 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG SOUTHERLY WINDS...REACHING 25 TO 30 MPH SUSTAINED WITH GUSTS TO AROUND 40 MPH...ARE LIKELY AHEAD OF AN APPROACHING COLD FRONT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS BEFORE DIMINISHING RAPIDLY THIS EVENING. THE STRONGEST WINDS AND GUSTS CAN BE EXPECTED ON ELEVATED BRIDGES... OVERPASSES...AND NEAR OPEN BODIES OF WATER. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA...ESPECIALLY THOSE IN HIGH-PROFILE VEHICLES. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. BOATERS ALSO SHOULD EXERCISE EXTREME CAUTION IF VENTURING ONTO AREA LAKES AND RIVERS TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES AND LARGER RIVERS HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. IN ADDITION...EXTRA PRECAUTIONS SHOULD BE TAKEN IN TEMPORARY OR DAMAGED HOUSING ACROSS THE AREA. THESE STRUCTURES MAY BE MORE VULNERABLE TO THE STRONG WINDS EXPECTED THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 26 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION WHEN DRIVING OR VENTURING ONTO AREA LAKES AND RIVERS. $$ LAZ046-049-056>070-100000- /O.CON.KLIX.WI.Y.0001.000000T0000Z-060310T0000Z/ IBERVILLE-ASCENSION-ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST- UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-ORLEANS- UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD- INCLUDING THE CITIES OF...PLAQUEMINE...WHITE CASTLE...GONZALES... DONALDSONVILLE...PIERRE PART...LABADIEVILLE...PAINCOURTVILLE... LUTCHER...GRAMERCY...LAPLACE...RESERVE...THIBODAUX...RACELAND... LAROSE...DESTREHAN...NORCO...METAIRIE...KENNER...NEW ORLEANS... BELLE CHASSE...CHALMETTE...VIOLET...HOUMA...BAYOU CANE... CHAUVIN...DULAC...MONTEGUT...GALLIANO...CUT OFF...GOLDEN MEADOW... PORT SULPHUR...EMPIRE...YSCLOSKEY 1233 PM CST THU MAR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG SOUTHERLY WINDS...REACHING 25 TO 35 MPH SUSTAINED WITH GUSTS TO AROUND 40 MPH...ARE LIKELY AHEAD OF AN APPROACHING COLD FRONT. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THE AFTERNOON HOURS BEFORE DIMINISHING RAPIDLY THIS EVENING. THE STRONGEST WINDS AND GUSTS CAN BE EXPECTED ON ELEVATED BRIDGES... OVERPASSES...AND NEAR OPEN BODIES OF WATER. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA...ESPECIALLY THOSE IN HIGH-PROFILE VEHICLES. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. BOATERS ALSO SHOULD EXERCISE EXTREME CAUTION IF VENTURING ONTO AREA LAKES AND RIVERS TODAY. THESE WINDS WILL MAKE OPEN WATERS OF LAKES AND LARGER RIVERS HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. IN ADDITION...EXTRA PRECAUTIONS SHOULD BE TAKEN IN TEMPORARY OR DAMAGED HOUSING ACROSS THE AREA. THESE STRUCTURES MAY BE MORE VULNERABLE TO THE STRONG WINDS EXPECTED THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 26 MPH OR GREATER ARE EXPECTED. USE EXTRA CAUTION WHEN DRIVING OR VENTURING ONTO AREA LAKES AND RIVERS. $$
000 WWUS74 KLIX 100019 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 619 PM CST THU MAR 9 2006 ...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE... LAZ034>040-046>050-056>070-MSZ068>071-077-100130- /O.EXP.KLIX.WI.Y.0001.000000T0000Z-060310T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER- INCLUDING THE CITIES OF...NEW ROADS...LIVONIA... ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER... HAMMOND...PONCHATOULA...BOGALUSA...FRANKLINTON...SLIDELL... MANDEVILLE...COVINGTON...LACOMBE...PLAQUEMINE...WHITE CASTLE... PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...GONZALES... DONALDSONVILLE...DENHAM SPRINGS...WALKER...PIERRE PART... LABADIEVILLE...PAINCOURTVILLE...LUTCHER...GRAMERCY...LAPLACE... RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO... METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE... VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT... GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE... YSCLOSKEY...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY... CROSBY...MCCOMB...TYLERTOWN...PICAYUNE 619 PM CST THU MAR 9 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA. WINDS WILL CONTINUE TO DECREASE BELOW 25 MPH THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Mar 9, 2:54 AM CST, 50 minutes earlier.
Area forecast discussion, Mar 9, 2:54 AM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
254 AM CST THU MAR 9 2006
.DISCUSSION...
EARLY THIS MORNING THERE WAS A SURFACE LOW OVER NORTH TEXAS WITH
AN UPPER-LEVEL TROUGH DIGGING INTO WEST TEXAS. THE PRESSURE
GRADIENT TO THE EAST OF THIS SYSTEM WAS TIGHTENING...LEADING TO
WINDS INCREASING ACROSS THE LOWER MISSISSIPPI VALLEY. OVER LAND WINDS
ARE LIKELY TO REACH 25 TO 30 MPH OVER EXTREME SOUTHEAST LOUISIANA...
MAINLY SOUTH OF BATON ROUGE AND LAKES PONTCHARTRAIN/MAUREPAS...
THEREFORE A WIND ADVISORY WILL BE ISSUED. WINDS SHOULD DIMINISH
RAPIDLY OVERNIGHT BEHIND THE FRONTAL PASSAGE. WINDS ALSO WILL BE
HIGH ACROSS THE COASTAL WATERS...THUS SMALL CRAFT ADVISORY
CONDITIONS ARE EXPECTED TO CONTINUE THROUGH TONIGHT.
THE OTHER SIGNIFICANT CONCERN WITH THIS SYSTEM IS THE POTENTIAL
FOR SEVERE THUNDERSTORMS. THE ASSOCIATED SHORTWAVE SHOULD PASS
NORTH OF OUR AREA...MOVING FROM EAST TEXAS TO NORTH MISSISSIPPI
DURING THE AFTERNOON HOURS AND GOING FROM A NEUTRAL TO NEGATIVE
TILT IN THE PROCESS. NEAR BATON ROUGE THE GFS SHOWS 0-3KM SR
HELICITY VALUES OF 450-500...WITH THE NAM 600-625. VALUES DROP OFF
SOUTH TOWARD THE GULF COAST. THIS COUPLED WITH AMPLE INSTABILITY
AND A STRONG LOW-LEVEL JET OF 60-75 KNOTS WILL LEAD TO A
POTENTIAL FOR SEVERE STORMS EMBEDDED WITHIN THE EASTWARD-MOVING
SQUALL LINE THAT IS EXPECTED TO MOVE THROUGH THE AREA TODAY.
DAMAGING WIND GUSTS...HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING.
BEHIND THIS SYSTEM WINDS WILL DIMINISH TONIGHT AND AMPLE MOISTURE
WILL LINGER IN THE AREA. THUS THERE WILL BE A GOOD CHANCE FOR FOG.
THE SOUTHERLY FLOW WILL RETURN AND CONTINUE THROUGH MONDAY WITH
AMPLE MOISTURE AND WEAK DISTURBANCES ALOFT...LEADING TO AT LEAST A
SMALL CHANCE FOR SHOWERS/THUNDERSTORMS EACH DAY. TEMPS ALSO WILL
CONTINUE TO BE ABOVE AVERAGE THROUGH THIS PERIOD. THE NEXT FRONT
IS EXPECTED TO PUSH THROUGH THE AREA ON MONDAY NIGHT...WITH HIGH
PRESSURE BUILDING INTO THE AREA BEHIND IT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 74 52 80 63 / 70 30 20 20
BTR 77 52 82 65 / 70 20 20 20
MSY 78 59 80 66 / 60 20 20 20
GPT 74 57 76 63 / 50 40 20 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR LAZ046-LAZ049-LAZ056-LAZ057-LAZ058-LAZ059-LAZ060-LAZ061-
LAZ062-LAZ063-LAZ064-LAZ065-LAZ066-LAZ067-LAZ068-LAZ069-
LAZ070.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ550-GMZ555-
GMZ570-GMZ575.
SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR GMZ530.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST FRIDAY FOR GMZ550-GMZ555-
GMZ570-GMZ575.
SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS
AFTERNOON FOR GMZ530.
&&
25Hazardous weather outlook, Mar 8, 1:15 PM CST, 14 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 115 PM CST WED MAR 8 2006 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-091100- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 115 PM CST WED MAR 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. ...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THURSDAY... .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR THE GULF COASTAL WATERS FOR SOUTH WINDS AROUND 20 TO 25 KNOTS AND ROUGH SEAS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS ARE LIKELY THURSDAY AS A STRONG UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE FRONTAL BOUNDARY SWEEP THROUGH THE OUTLOOK AREA. STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE WITH THE PASSAGE OF THIS WEATHER SYSTEM. PEOPLE RESIDING IN TRAVEL TRAILERS AND OTHER OUTDOOR MEANS SHOULD BE PREPARED FOR THE POSSIBILITY OF HAZARDOUS WEATHER CONDITIONS THURSDAY AFTERNOON AND EVENING. IN ADDITION...A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE GULF COASTAL WATERS THROUGH THURSDAY EVENING FOR SOUTHERLY WINDS AROUND 20 TO 30 KNOTS AND ROUGH SEAS. A CHANCE FOR THUNDERSTORMS WILL THEN PERSIST EACH DAY FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE REQUESTED FOR THURSDAY. FIRST RESPONSE AGENCIES SHOULD ALSO BE PREPARED FOR THE POSSIBILITY OF SEVERE WEATHER THURSDAY.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 1:48 PM CST | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 27 min |
| Mar 9, 2:16 PM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 14 min |
| Mar 9, 2:54 PM CST | Tornado Warning | LIX | Amite, Pike | 21 min |
Nearby
Wind Advisories in Louisiana, 2006Wind Advisories in Mississippi, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.